# SDR ARWA021751

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CARGO COMPARTMENT AFT BULKHEAD FS 1600 AT L28L HAD CRACKED INTERCOSTAL.  REMOVED CRACKED INTERCOSTAL, FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-1-8, 51-1-20 AND 53-1-0.  ARROW AIR WORK ORDER NR 950007-5110 (0249).  (M)
